# SDR REXA2016110702172

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 22,321 hours, 14,599 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A2279
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL350 FLAPS FAIL CAUTION MSG ON APPROACH FLAPS WOULD NOT COME OUT AND WE DID THE APPROACH AT FLAPS.  REMOVED & REPLACED RT/IB FLAP INBOARD SKEW DETECTOR (MT85) IAW AMM 27-52-45.  OP/C GOOD.
